# SDR SA05114

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Reads Low
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RIGHT DOOR EMERGENCY ESCAPE SLIDE INDICATED LOW PRESSURE DURING INSPECTION.  MAINTENANCE REPLACED THE AFT RIGHT DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
